Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Removing depo provera

Premium Questions

doctor1 MD

Why is depo shot not effective after abortion? I thought it cant be reverse while the 12 weeks. ...

doctor1 MD

Got the depo shot while i was pregnant. I had an abortion . I've been sexually active. Is the shot still effective? Or is there a way i can be pregnant? My next shot is not due till next month. ...

doctor1 MD

If i was pregnant when i got the depo shot, after abortion , is it still efective in my body? ...

doctor1 MD

I have been on depo and now want to conceive. Can I take anything to help it rid itself out of my system? I have heard it can take years to conceive. My last shot was oct 1. Are there any pills to re ...

doctor1 MD

I have just recently received my first depo provera shot 7 weeks ago. I have not used any other form of hormonal birth control. Is the depo shot effective now or should I continue to use backup birth ...

Public Forum Discussions

doctor1 MD

If you are on depo provera can you still get pregnant if you smoke alot of marijuana ...

doctor1 MD

hey! 2 weeks ago i recieved my first depo provera shot... since i got the shot i have had a low grade fever ranginf from 99.3 to 99.7.. i feel wiped out and sick constantly sweating and shakey ...

doctor1 MD

Hi I was on the Depo Provera shot for a year. I first started in the summer of 2015. My last shot was on June 29th 2016. Then in Jaunary 31st, I went back on it because I had really bad period cramps ...

doctor1 MD

Hi I had my quarterly Depo-Provera injection around the 20th of December, however I have now ... that the injection has worn of early? I do currently have some ovarian cysts which are being removed, could ...

doctor1 MD

Hi I am currently on the depo shot and I have had a heavy period for 2 weeks now and doesn t seem ... to be able to see her on this appointment because I need to get my bartholin cyst removed while I am on my ...

doctor1 MD

I am on the Depo Provera shot and I just received my first shot about three months ago. I did not get my period for 2 months and now this third month I did get it. I ve had it for this is my second ...

doctor1 MD

i took depo provera then righ5 after i took an antibiotic, will the shot quit working & is there a chance i can get pregnant? ...

doctor1 MD

I had a baby 6months ago and in may of this year I got the depo shot (I have had it many times ... month. I don t know what s wrong. I have not had the depo shot since may ...

doctor1 MD

I am wondering if performing cunnilingus on my girlfriend while she is on depo provera will cause me to get sick I have performed cunnilingus on her before twice while she has been on depo provera ...

doctor1 MD

I am on the depo shot, but lately feel like I have pregnancy symptoms. I had a knot in my lower back and have had stomach cramps/gas, along with what appears to be weight gain. I took an equate brand ...

Mobile Questions and Answers

doctor1 MD

THat is no reason to have depo provera.

doctor1 MD

Hi , it may cause menstrual disturbances.

doctor1 MD

Dear member, Thanks for writing to healthcare magic. Depo-provera is a injectable contraceptive to be taken every three month. Although the Drug interaction is minimal and it is safe you have not mentioned which heart Drug you are taking. It will be easier to counsel if you mentioned the condition suffered and the medications you are taking. thanks, Dr Bhagyashree.